# SDR AALA20161020007

- Difficulty date: October 16, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 3,084 hours, 1,191 cycles
- System (JASC): 7603 · Power Lever
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING TAKEOFF ROLL A ECAM THRUST LEVER MESSAGE ILLUMINATED.  TAKEOFF ABORTED AT APPROXIMATELY 80 KNOTS.  MAINTENANCE ACCOMPLISHED POST FLIGHT REPORT REVIEW, FIM/LSM 76-11-00-810-819A AND FADEC OPERATIONAL CHECK IAW AMM 73-22-00 WITH NOT FAULTS FOUND. SYSTEM CHECKS NORMAL.
